# SDR QXEA9700021

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 561408BVL2
- Condition: Shorted
- Location: Cockpit
- Component: Fokker
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MAIN INSTRUMENT PANEL LIGHTS LEFT SIDE CIRCUIT BREAKER POPPED.  STRONG ELECTRICAL SMELL IN COCKPIT.  CREW DID NOT ATTEMPT TO RESET BREAKER.  BALLAST TRANSFORMER REPLACED IN LEFT-HAND SIDEWALL FORWARD POSITION.  LIGHT OPS CHECKED GOOD, NO ELECTRICAL SMELL NOTED.
